# SDR ABXA9600540

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 992345311
- Condition: Cracked
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CRACKED FRAME AT STA 675 AT LEFT CANTED KEEL.  REPLACED DOUBLER IAW DC-9 SRM 53-03, FIGURE 12.
